Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 79, NWS Miami, FL

June 23, 20084 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2008, 6:05 PM EDT for 4 counties in Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2008, 6:05 PM EDT (22:05 UTC)
Expired
Jun 23, 2008, 6:28 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 232205
SVRMFL
FLC011-021-086-087-232300-
/O.NEW.KMFL.SV.W.0079.080623T2205Z-080623T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWARD COUNTY IN SOUTH FLORIDA.
  NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.

* UNTIL 700 PM EDT

* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF
  DADE-COLLIER TRAINING AIRPORT TO LOOP ROAD EE CENTER...AND MOVING
  SOUTHWEST AT 7 MPH.

* THE LINE OF STORMS WILL AFFECT...
  EVERGLADES NATIONAL PARK...
  TAMIAMI TRAIL AROUND 40 MILE BEND...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2610 8050 2586 8051 2557 8077 2563 8105
      2608 8089
TIME...MOT...LOC 2205Z 029DEG 6KT 2611 8066 2569 8094

$$

TINGLER
1 follow-up statement
000
WWUS52 KMFL 232228
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EDT MON JUN 23 2008

FLC011-021-086-087-232238-
/O.CAN.KMFL.SV.W.0079.000000T0000Z-080623T2300Z/
COLLIER FL-BROWARD FL-MAINLAND MONROE FL-MIAMI-DADE FL-
628 PM EDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE...
NORTHEASTERN MAINLAND MONROE...SOUTHWESTERN BROWARD AND SOUTHEASTERN
COLLIER COUNTIES IS CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2610 8050 2586 8051 2557 8077 2563 8105
      2608 8089
TIME...MOT...LOC 2228Z 029DEG 6KT 2608 8068 2566 8096

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:35 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 23, 3:35 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT MON JUN 23 2008

.DISCUSSION...
SIMILAR CONDITIONS TO PREVIOUS DAYS EXIST ACROSS SOUTH FLORIDA
THIS AFTERNOON...WITH A VERY UNSTABLE AIRMASS IN PLACE OVER THE
AREA CHARACTERIZED BY LI VALUES RANGING FROM -8 TO -10 AND CAPE OF
4500-5000 J/KG. HOWEVER...ONE NOTEWORTHY DIFFERENCE FROM PREVIOUS
DAYS IS A DEEPER LAYER OF MODERATE SOUTHEAST FLOW IN THE LOWER
LEVELS OF THE TROPOSPHERE...WITH RESULTANT BROAD WARM ADVECTION
REGIME AND SYNOPTIC SCALE ASCENT ALLOWING SHOWERS/THUNDERSTORMS TO
DEVELOP EVEN AWAY FROM REGIONS OF STRONGER LOW-LEVEL CONVERGENCE.
EXPECT NUMEROUS SHOWERS/STORMS TO CONTINUE ACROSS THE AREA THROUGH
EARLY EVENING...WITH MORE OF A SSW-TO-NNE COMPONENT TO STEERING
FLOW ALLOWING RESIDUAL EVENING ACTIVITY TO BECOME CONCENTRATED
ACROSS THE NORTHEAST QUADRANT OF THE FORECAST AREA.

SHORT TERM SOLUTIONS FROM THE NGM/NAM/GFS ARE IN REASONABLY GOOD
AGREEMENT THAT CONDITIONS ON THE SYNOPTIC SCALE WILL REMAIN
FAIRLY STAGNANT ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF
THE SHORT TERM PORTION OF THE FORECAST...WITH A WEAKNESS IN THE
SUBTROPICAL UPPER RIDGE FORECAST TO REMAIN IN PLACE OVER THE
WESTERN/CENTRAL GULF OF MEXICO. WITH MODERATE EASTERLY LOW-LEVEL
FLOW EXPECTED TO CONTINUE OVERNIGHT...WILL HOLD ONTO AT LEAST LOW
CHANCE POPS FOR THE EASTERN HALF OF THE PENINSULA AND ADJACENT
COASTAL WATERS. RICH MOISTURE AND INCREASING LOW-LEVEL CONVERGENCE
ALONG THE ATLANTIC COAST ON TUESDAY WILL RESULT IN ANOTHER ACTIVE
DAY OF CONVECTION...WITH AN EVEN DEEPER AND MORE ESTABLISHED
EASTERLY FLOW REGIME EXPECTED TO CONCENTRATE SHOWER/STORM ACTIVITY
ALONG THE GULF COAST BY LATE AFTERNOON. BY TUESDAY NIGHT...MOST OF
THE GLOBAL MODELS SUGGEST THAT A VERY WEAK TROPICAL WAVE WILL BE
APPROACHING SOUTH FLORIDA FROM THE SOUTHEAST...WITH A SURGE OF
STRONGER EASTERLY FLOW EXPECTED TO SPREAD OVER THE AREA THROUGH
THE NIGHT. NOCTURNAL PRECIPITATION IN THIS REGIME SHOULD BE
CONFINED TO THE EAST COAST ONCE AGAIN ON TUESDAY NIGHT...WITH
PRECIPITATION CHANCES ON WEDNESDAY A BIT MORE UNCERTAIN AT THIS
TIME. ALTHOUGH ALL GUIDANCE FORECASTS DEEP WARM ADVECTION AND
FAVORABLE LOW-LEVEL CONVERGENCE ALONG THE ATLANTIC COAST...
ACCOMPANIED BY A SURGE IN PWATS TO 2-2.25 INCHES...THERE IS SOME
CONCERN THAT LARGE SCALE SUBSIDENCE PRECEDING THIS SYSTEM WILL
LIMIT THE COVERAGE OF PRECIPITATION ON WEDNESDAY. GIVEN
UNCERTAINTY AT THIS POINT...WILL MAINTAIN HIGH CHANCE POPS AT THIS
TIME...WITH ANOTHER GOOD CHANCE OF SHOWERS/STORMS ALONG THE
ATLANTIC COAST ON WEDNESDAY NIGHT.

THE PREVIOUSLY MENTIONED WAVE IS FORECAST BY MOST OF THE GLOBAL
MODEL GUIDANCE TO SHIFT NORTHWESTWARD AT THE BEGINNING OF THE
EXTENDED FORECAST PERIOD...WITH THE WESTERN EXTENT OF UPPER RIDGE
OVER THE ATLANTIC BUILDING OVER THE REGION ON FRIDAY/SATURDAY.
THIS WILL LIKELY LIMIT THE COVERAGE OF AFTERNOON CONVECTION TO THE
LAKE REGION AND NORTHWEST INTERIOR. BY THE END OF THE FORECAST
PERIOD...THE LATEST GFS/ECMWF BOTH SUGGEST THAT UPPER RIDGE WILL
WEAKEN AS A STRONG UPPER LOW SHIFTS EASTWARD OVER THE GREAT LAKES
REGION. THIS...COUPLED WITH A RETURN TO A SOUTHWEST STEERING FLOW
REGIME MAY ALLOW FOR HIGHER POPS ALONG THE EAST COAST...BUT
CURRENT FORECAST HAS THIS ADDRESSED AND WILL MAKE NO CHANGES AT
THIS TIME.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER THE PALM BEACH METRO
AREAS EARLY THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS SHOULD
AFFECT THE PBI TAF SITE BETWEEN 18 AND 19Z THIS AFTERNOON. SO HAVE
PUT A TEMPO IN FOR THIS TAF SITE WITH REDUCE VIS DOWN INTO THE MVFR
CONDITIONS. FOR REST OF THE AFTERNOON HOURS HAVE LEFT A VCTS IN FOR
PBI TAF SITE.

FOR REST OF THE EAST COAST TAF SITES...WILL CONTINUE WITH THE VCTS
FOR THE AFTERNOON HOURS BEFORE GOING TO VCSH FROM 00Z UNTIL 02Z FOR
THE DIEING SHOWERS. FOR APF TAF SITE...WILL ALSO CONTINUE THE VCSH
UNTIL 21Z BEFORE GOING DRY.

THE WINDS WILL ALSO REMAIN FROM THE EAST OVER ALL OF THE TAF SITES
AT 10 KNOTS OR LESS FOR THIS AFTERNOON INTO TONIGHT...WHILE APF TAF
SITE WILL REMAIN OUT OF THE WEST THIS AFTERNOON BEFORE SWINGING TO
THE EAST AFTER 00Z WITH SPEEDS BELOW 10 KNOTS.

&&

.MARINE...
AN EASTERLY FLOW REGIME WILL GRADUALLY BECOME MORE ESTABLISHED
ACROSS THE LOCAL COASTAL WATERS THROUGH TUESDAY...WITH FLOW
LIKELY INCREASING TO AT LEAST SCEC CRITERIA BY LATE TUESDAY...AS
THE GRADIENT STRENGTHENS IN RESPONSE TO A WEAK TROPICAL WAVE
APPROACHING THE REGION FROM THE SOUTHEAST. SMALL CRAFT ADVISORIES
MAY BE REQUIRED FOR THE GULF STREAM FROM WEDNESDAY INTO
THURSDAY...AS SEAS INCREASE TO 6-7 FEET. SOUTHEAST FLOW WILL
PERSIST BUT SHOULD GRADUALLY WEAKEN THROUGH THE END OF THE
FORECAST PERIOD. EXPECT SLIGHTLY LOWER WIND SPEEDS OVER THE GULF
WATERS...WITH SEAS OFF SHORE RANGING FROM 3-4 FEET.

ASIDE FROM INCREASING WINDS/WAVES...THE STRONG ONSHORE FLOW WILL
RESULT IN A SIGNIFICANT INCREASE IN THE RISK OF RIP CURRENTS ALONG
THE ATLANTIC COAST.

&&

.FIRE WEATHER...
THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST
PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN
SUFFICIENTLY HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  89  78  88 / 40 50 20 50
FORT LAUDERDALE  79  90  81  89 / 30 50 30 50
MIAMI            78  90  80  89 / 30 50 30 50
NAPLES           74  92  74  91 / 20 60 30 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 23, 9:49 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
949 AM EDT MON JUN 23 2008

FLZ063-066>075-168-172>174-240145-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
949 AM EDT MON JUN 23 2008

...FEW STRONG TO SEVERE STORMS ESPECIALLY NORTHERN INTERIOR AND NORTHEAST AREAS TODAY...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY ACROSS SOUTH FLORIDA...
...POSSIBLE REDUCE VISIBILITIES EASTERN GLADES AND HENDRY COUNTIES LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF
NORTHERN INTERIOR AND NORTHEAST SECTIONS OF MAINLAND SOUTH FLORIDA ONCE
AGAIN THIS AFTERNOON, WITH SCATTERED THUNDERSTORMS OVER REST OF
SOUTH FLORIDA. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL
BE STRONG GUSTY WINDS...SMALL HAIL...FREQUENT TO EXCESSIVE
LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL.

WIND: THE STRONGEST STORMS TODAY COULD PRODUCE WIND GUSTS UP TO 60
MPH MAINLY OVER THE NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH
FLORIDA, WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE.

HAIL: THE MID LEVELS OF THE ATMOSPHERE REMAINS COOL TODAY OVER
SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO
PRODUCE HAIL UP TO PENNY SIZE MAINLY OVER THE NORTHERN INTERIOR
AND NORTHEAST AREAS OF SOUTH FLORIDA TODAY WHERE THE SEA BREEZES
AND LAKE BREEZE COLLIDE.

FLOODING: LIGHT SOUTHWESTERLY STEERING FLOW WILL RESULT IN A SLOW
MOVEMENT OF ANY STORM THAT DEVELOPS TODAY. THIS, IN TURN, WILL
RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN
POORLY DRAINED LOCATIONS.

VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF
SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY
RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE ENTIRE AREA AT LEAST THROUGH WEDNESDAY. LIGHTNING STRIKES
WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ESPECIALLY ACROSS THE
NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 23, 4:41 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT MON JUN 23 2008

FLZ066-067-232115-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
441 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM MOVING ACROSS FAR WESTERN PALM BEACH COUNTY...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES WEST OF OKEELANTA...MOVING
NORTH AT 9 MPH.

THIS STORM WILL AFFECT...

OKEELANTA...
SOUTH BAY...
AND LAKE HARBOR...

AND SURROUNDING COMMUNITIES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2675 8088 2674 8087 2674 8086 2671 8082
      2671 8078 2669 8075 2670 8074 2668 8068
      2646 8073 2652 8100 2677 8094
TIME...MOT...LOC 2041Z 196DEG 7KT 2658 8083

BAXTER
Special weather statement, Jun 23, 4:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
455 PM EDT MON JUN 23 2008

FLZ071-232200-
INLAND BROWARD COUNTY FL-
455 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM MOVING ACROSS WESTERN BROWARD COUNTY...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI
CANAL...MOVING NORTHEAST AT 6 MPH.

THIS STORM WILL AFFECT...

  RURAL WESTERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2632 8071 2631 8040 2611 8054 2618 8071
TIME...MOT...LOC 2055Z 203DEG 5KT 2621 8060

BAXTER
Local storm report, Jun 23, 5:25 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     10 NW PAHOKEE           26.92N 80.77W
06/23/2008  M48 MPH          AMZ610             FL   MESONET

            MESONET SENSOR OVER LAKE OKEECHOBEE MEASURED A 42 KNOT
            WIND GUST.

&&

GREGORIA
Special weather statement, Jun 23, 5:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT MON JUN 23 2008

FLZ070-071-073-075-232230-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
INLAND MIAMI-DADE FL-
525 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL TO LOOP ROAD EE CENTER AND THESE STORMS
WERE NEARLY STATIONARY.

THESE STORMS WILL AFFECT...

LOOP ROAD EE CENTER...
ALLIGATOR ALLEY IN WESTERN BROWARD COUNTY...
TAMIAMI TRAIL AROUND FORTY MILE AND SIXTY MILE BENDS...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2593 8060 2561 8088 2565 8104 2619 8093
      2622 8056
TIME...MOT...LOC 2125Z 051DEG 2KT 2619 8065 2577 8093

TINGLER
Local storm report, Jun 23, 5:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     WESTON                  26.11N 80.39W
06/23/2008  E50.00 MPH       BROWARD            FL   PUBLIC

            PUBLIC REPORTED WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE
            HAIL IN WESTON.

&&

BAXTER
Local storm report, Jun 23, 5:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
548 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             PAHOKEE                 26.82N 80.66W
06/23/2008  E0.88 INCH       PALM BEACH         FL   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL IN PAHOKEE.

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:00 PM EDTSpecial Marine WarningMFL45 min
Jun 23, 12:37 PM EDTSpecial Marine WarningMFL26 min
Jun 23, 1:30 PM EDTSpecial Weather StatementMFLPalm Beach60 min
Jun 23, 2:12 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jun 23, 2:14 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 23, 2:33 PM EDTSevere Thunderstorm WarningMFLBroward42 min
Jun 23, 2:36 PM EDTSpecial Weather StatementMFLPalm Beach54 min
Jun 23, 2:44 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry31 min
Jun 23, 3:17 PM EDTSpecial Weather StatementMFLHendry28 min
Jun 23, 3:27 PM EDTSpecial Weather StatementMFLBroward33 min
Jun 23, 3:31 PM EDTSpecial Weather StatementMFLHendry44 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward56 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry61 min
Jun 23, 3:47 PM EDTSpecial Weather StatementMFLPalm Beach58 min
Jun 23, 3:54 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 23, 4:10 PM EDTSpecial Weather StatementMFLCollier35 min
Jun 23, 4:13 PM EDTSpecial Weather StatementMFLGlades32 min
Jun 23, 4:14 PM EDTSpecial Weather StatementMFLMartin61 min
Jun 23, 4:15 PM EDTSpecial Marine WarningMFL90 min
Jun 23, 4:17 PM EDTSevere Thunderstorm WarningMFLCollier29 min
Jun 23, 4:19 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry29 min
Jun 23, 4:27 PM EDTSevere Thunderstorm WarningMFLBroward63 min
Jun 23, 4:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 23, 4:55 PM EDTSpecial Weather StatementMFLBroward65 min
Jun 23, 5:01 PM EDTSevere Thunderstorm WarningMFLPalm Beach59 min
Jun 23, 5:25 PM EDTSpecial Weather StatementMFLMonroe65 min
Jun 23, 5:34 PM EDTSpecial Marine WarningMFL41 min
Jun 23, 6:07 PM EDTSpecial Weather StatementMFLPalm Beach23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.